A mean value theorem for cubic fields

Research output: Contribution to journalArticle

1 Scopus citations

Abstract

Let r(n) denote the number of integral ideals of norm n in a cubic extension K of the rationals, and define S(x) = ∑n≤x r(n) and (x) = S(x) - αx where α is the residue of the Dedekind zeta function ζ(s,K) at 1. It is shown that the abscissa of convergence of ∫0 (ey)2 e-2yσ dy is 1/3 as expected.

Original languageEnglish (US)
Pages (from-to)169-183
Number of pages15
JournalJournal of Number Theory
Volume100
Issue number1
DOIs
StatePublished - May 1 2003

All Science Journal Classification (ASJC) codes

  • Algebra and Number Theory

Fingerprint Dive into the research topics of 'A mean value theorem for cubic fields'. Together they form a unique fingerprint.

Cite this